Doctor insights on:
Excedrin And Liver Damage
I've taken 500mg daily, for two days, next day half of an excedrin migraine, and took 1000mg Tylenol today (4th day), any concern about liver damage?
Not short term: The rule of thumb is that if you take acetaminophen daily for a prolonged period (months plus) then 1000mg/day is the approx. Upper limit. However, if you're taking it short term 4000mg/day is the suggested liimit. You're no where near that for short term occasional use. No worries. ...Read more
This organ plays a major role in metabolism and has a number of functions in the body, including glycogen storage, decomposition of red blood cells, plasma protein synthesis, hormone production, and detoxification. It lies below the diaphragm in the abdominal-pelvic region of the abdomen. It produces bile, an alkaline compound which aids in digestion via the emulsification of ...Read more
Yellowing of sclera (new onset) and bruises of unknown origin, any idea if this could be due to to liver damage. I take excedrin, Prozac and Topamax (topiramate)?
Liver is sick: Yes. These symptoms can represent significant liver disease. ...Read more
Does taking too much excedrine cause liver damage? Wife has migraines and needs it, but is concerned with long term liver issues. Please advise.
Which results from the repetitive and chronic use of headache abortive medications for three months or more. Patients with rebound headache take multiple daily doses of one or more analgesics in an effort to suppress the pain. Although simple analgesics such as Aspirin or acetaminophen, exedrine can produce chronic daily headache.
Rec.: see orofacial pain or headache specialist for consultation. ...Read more
No: But only take the recommended amount. If you are in that much pain, see your doctor today. Taking too much medicine can be unsafe. All the best. ...Read more
Multiple causes: There are many causes of liver damage. Excess alcohol use is a major cause. Hepatitis and abnormal iron storage can also be the reason. Fat storage in the liver may be a problem if it becomes extensive. Autoimmune diseaes is also a possibility. If you have abnormal liver tests or suspect a problem, you should discuss the situation with your doctor now. ...Read more
Depends but yes: What is the cause of the liver damage (virus, immune system, toxins, drugs)? Is the damage ongoing (alcohol, etc.)? In most cases, the liver has an amazing capacity to repair itself and reverse scar tissue that has formed. A person can donate half their liver to another person and they will both usually be ok. Treat your liver well and it will treat you well. ...Read more
Labs / Biopsy: Biopsy is the gold standard to evaluate liver damage. This test is not done on everyone. Liver function tests can let a doctor know if there is ongoing inflammation of the liver. There are different tests like Fibrospect that is a less invasive than a liver biopsy that can help. All of this has to be put in context with your medical conditions/ history, etc. And discussed with your doctor. ...Read more
It depends: It all depends on the cause of the liver damage and how much was "damaged". This might be able to be determined by seeing a liver specialist. ...Read more
Toxic: Tea comes from the tea plant (camellia sinensis). Herbal teas come from other plants. Some may contain toxins that can affect the liver cells themselves, the blood vessels in the liver, and/or bile excretion or the bile ducts. Some contain pyrrolizidine compounds which are toxic. Natural does not necessarily mean safe-even if iherb has been used for thousands of years. ...Read more
Can be subtle: The liver can suffer a lot of damage before it becomes apparent that something is wrong, which is why it is so important to be screened for common causes, like hepatitis b and c, while you feel normal. Often early symptoms are fatigue and just not feeling well. Later symptoms of advanced cirrhosis (severe scarring) include easy bleeding, swelling, yellow skin or eyes, breasts in men, etc. ...Read more
Antifungals.: Oral anti-fungal medications are associated with liver toxicity, but it only becomes relevant after thirty days of daily use. Once you've taken the medication for thirty days, you'll need monthly liver function blood testing to make sure you're not developing toxicity. ...Read more
See your doctor: Problems like these can only be correctly handled by your doctor in person. He/she needs to listen to you, perform an examination and possibly run labs or other tests. That's the only way he/she can find out what's going on and what to do about it. ...Read more
No!: Liver problems are very, very, unlikely to occur! ...Read more
What is cause?: Liver disease is not only one problem. There are several causes and several stages of each... The treatments depend on the cause and the stage. There are preventions and treatments for some viral causes, flukes and metabolic and alcoholic causes. Ask the doctor for a discussion... You may need a liver biopsy or an ct/mri first. ...Read more
Alcohol: Effects depend on the amount consumed. Small to moderate consumption causes reduced risks of blood clots, stone formation, diabetes, rheumatoid arthritis. Large consumption causes impaired memory & vision, anemia, cardiomyopathy, hepatitis, cancer mouth/esophagus, gastritis, pancreatitis, diabetes type 2, depression, anxiety, psychosis, insomnia, panic, cravings. ...Read more
Depends: The life expectancy may depend on the amount and severity of the liver damage, if any additional diseases are present, as well as the physical age and health of the person in question. ...Read more
A large amount: The upper limit of the dose of niacinamide is over 3 grams. Most patients don't need nearly that much or can't take that much due to side effects such as flushing or diarrhea. Niacin is a B vitamin and thus is water soluble. It is extremely hard to overdose on Niacinamide and damage your liver. ...Read more
Citolapram: Not likely. Limit taking them together though ...Read more
Yes: The liver metabolizes Coumadin (warfarin) therefore if the liver is failing the pt may get Coumadin (warfarin) toxicity. The pt would be at risk of bleeding. ...Read more
- Talk to a doctor online
- Excedrin with the flu is that a good combination
- Excedrin pm overdose
- How much excedrin migraine can i take?
- Liver damage bruising
- Long term use of excedrin
- Taking excedrin every day
- Aleve vs excedrin
- Excedrin without caffeine
- Can you drink on excedrin?
- Why does my nose bleed when i take excedrin?
- Kalms tablets liver damage
- Vyvanse liver damage
- Can i take 1 execedrin migraine and 2 advils?
- Can i take excedrin and cymbalta?
- Advil and excedrin migraine
- Can i take mobic and excedrine?
- How long does it take for excedrin to work?
- Excedrin p medication
- Excedrin sinus medication
- Excedrin sinus headache medication